1.Pelczar A.
Remarks on regular dependence of limit sets and prolongations on points in dynamical systems
Issue 33 (1996), pp. 7-21
Article (PDF 3515K)
2.Pelczar A.
Remarks on points being nonwandering in a generalized sense (in dynamical systems on metric spaces)
Issue 33 (1996), pp. 23-31
Article (PDF 1531K)
3.Capiñski M., Parker J.M.
Continuity of measures on Hilbert space
Issue 33 (1996), pp. 33-47
Article (PDF 3684K)
4.Bartoszek W.
One-parameter positive contraction semigroups are convergent
Issue 33 (1996), pp. 49-57
Article (PDF 2424K)
5.Migórski S.
Homogenization of hyperbolic-parabolic equations in perforated domains
Issue 33 (1996), pp. 59-72
Article (PDF 2938K)
6.K³apyta J.
Asymptotically periodic motions in pseudo-processes
Issue 33 (1996), pp. 73-86
Article (PDF 3450K)
7.Kosiek M., Rudol K.
A class of representing measures on the bidisc
Issue 33 (1996), pp. 87-93
Article (PDF 2442K)
8.Niechwiej J.
A note on cosine functions of unbounded operators defined on the field of complex numbers
Issue 33 (1996), pp. 95-100
Article (PDF 1578K)
9.Niechwiej J.
The spectral representation of certain operator cosine functions on locally compact groups
Issue 33 (1996), pp. 101-107
Article (PDF 1813K)
10.Wójcik K.
Homology properties of PAS sets on topological manifolds
Issue 33 (1996), pp. 109-113
Article (PDF 1483K)
11.Nowak K.J.
A simple algebraic proof of Zariski's main theorem on birational transformations
Issue 33 (1996), pp. 115-118
Article (PDF 1140K)
12.Cynk S.
On Bertini-type theorem for weakly-normal complex analytic sets
Issue 33 (1996), pp. 119-124
Article (PDF 1466K)
13.Topa S.
Des systèmes d'équations différentielles linéaires d'ordre 1 et leurs liaisons avec des fonctions homogènes généralisées
Issue 33 (1996), pp. 125-133
Article (PDF 1921K)
14.Topa S., Wach A.
A linear classification of 6-element sequences of vector subspaces in the 4-dimensional vector space
Issue 33 (1996), pp. 135-151
Article (PDF 3758K)
15.Rybicki T.
Commutators of homeomorphisms of a manifold
Issue 33 (1996), pp. 153-160
Article (PDF 2224K)
16.Szarek T.
Iterated function systems depending on previous transformation
Issue 33 (1996), pp. 161-172
Article (PDF 2243K)
17.Jankowska-Sahraoui E.
Diagrammes de Newton et leur application dans la désingularisation des champs vectoriels
Issue 33 (1996), pp. 173-183
Article (PDF 2623K)
18.Zwonek W.
Automorphism group of some special domain in Cn
Issue 33 (1996), pp. 185-189
Article (PDF 1185K)
19.Stawiska M.
Chebyshev polynomials on equipotential curves of a quadratic Julia set
Issue 33 (1996), pp. 191-198
Article (PDF 2041K)
20.Ma³opolski J.
Formulae for best approximation in the operator case
Issue 33 (1996), pp. 199-213
Article (PDF 2809K)
21.Daniluk A.
On the asymptotic behaviour of the logarithmic derivative of the entire function
Issue 33 (1996), pp. 215-217
Article (PDF 465K)
22.Skrzyñski M.
On basic geometric properties of the cones of nilpotent matrices
Issue 33 (1996), pp. 219-228
Article (PDF 2532K)
23.Deszyñski K., Kowalski Z.
On the two difference methods for the equation of the second order
Issue 33 (1996), pp. 229-239
Article (PDF 1716K)

 Comments: Back to the HomepageBack to the Homepage